# SDR IPXA2024080666256

- Difficulty date: July 18, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,218 hours, 22,509 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 65B0210011
- Part serial: 000310
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SDR FILED OPEN* FAULT - AGING A/C INSPECTION : FOUND LH WING OUTBD AILERON T/E & DISCHARGE CORROSION. (REPLACE) 1.REMOVE THE DAMAGED STRIPS. PREPARE THE BONDING SURFACES AND BOND THE NEW STRIPS WITH RESIN CURED AT 80Â°F FOR 10 HOURS WITH CONSTANT PRESSURE I.A.W. 747 CMM 57-51-91 PARAGRAPH 1.F REV.207. 2.CONDITION CHECK IS SATISFACTORY. 3.ATTACHMENT ARE UPLOAD.
